# SDR 2009FA0000580

- Difficulty date: November 4, 2008
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N61436
- Make and model: Hiller UH-12E
- Aircraft serial: 5017
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 362093
- Condition: Separated
- Location: Rotor Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: R, A

## Discrepancy

DURING CRUISE FLIGHT, 1 OR  2 CONTROL ROTOR BLADE ASSEMBLIES SEPARATED FROM ROTOR HEAD.  ROTOR CONTROL BLADE ASSY TUBE BROKE OTBD OF 2 BOLTS ATTACHING IT TO CUFF ASSY.  THIS CAUSED A VIOLENT VIBRATION AND MINIMMAL CONTROL OF ACFT.  LOWERED COLLECTIVE AND TRIED TO MANEUVER HELICOPTER TO A LANDING AREA BETWEEN 2 DRAINAGES.  VIBRATION WAS SO VIOLENT THAT WAS UNABLE TO FOCUS ON THE INSTRUMENTS TO VERIFY WHETHER OR NOT WE WERE AUTOROTATING OR TO DETERMINE OUR AIRSPEED.  PRIOR TO IMPACT, PULLED FULL COLLECTIVE PITCH.  HELICOPTER LANDED ON THE LT SKID AND ROLLED ONTO THE LT SIDE WHERE IT CAME TO REST.  LAST INSP WAS COMPLIANCE WITH AD 97-10-16 ON 9/20/08  IAW PARA A ON 9/20/08.  21 HOURS AGO.  (K)
